RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 15, Number 3  


Sheaves on nilpotent cones, Fourier transform, and a geometric Ringel duality
Pramod N. Achar, Carl Mautner
407
Lower bounds on the number of rational points of Jacobians over finite fields and application to algebraic function fields in towers
S. Ballet, R. Rolland, S. Tutdere
425
Geometric adeles and the Riemann–Roch theorem for $1$-cycles on surfaces
Ivan Fesenko
435
Nodal domains in the square – the Neumann case
Bernard Helffer, Mikael Persson Sundqvist
455
Distribution of values of $L'/L(\sigma,\chi_D)$
Mariam Mourtada, V. Kumar Murty
497
On the basis property of the root functions of Sturm–Liouville operators with general regular boundary conditions
Cemile Nur, O. A. Veliev
511
Analyticity in spaces of convergent power series and applications
Loïc Teyssier
527
Non-arithmetic hyperbolic reflection groups in higher dimensions
E. B. Vinberg
593
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019